Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Symmetric random walks on groups


Author: Harry Kesten
Journal: Trans. Amer. Math. Soc. 92 (1959), 336-354
MSC: Primary 60.00; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0109367-6
MathSciNet review: 0109367
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Feller, An introduction to probability theory and its applications, New York, John Wiley and Sons, 1950. MR 0038583 (12:424a)
  • [2] Paul R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, New York, Chelsea Publishing Company, 1951. MR 0045309 (13:563a)
  • [3] A. G. Kurosch, The theory of groups, English translation, New York, Chelsea Publishing Company, 1955. MR 0109842 (22:727)
  • [4] P. D. Lax, The largest eigenvalue as a convex matrix function, Bull. Amer. Math. Soc. Abstract 63-2-235.
  • [5] B. v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Berlin, Springer Verlag, 1942. MR 0018339 (8:276c)
  • [6] J. Schur, Beschränkte Bilinearformen unendlich vieler Veränderlicher, (Crelle's) J. Reine Angew. Math. vol. 140 (1911) p. 6.
  • [7] A. Wintner, Spektraltheorie der unendlichen Matrizen, Leipzig, S. Hirzel Verlag, 1929.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00, 20.00

Retrieve articles in all journals with MSC: 60.00, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0109367-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society